Controllability of non-linear systems: Generic singularities and their stability

Davydov AA & Zakalyukin VM (2012). Controllability of non-linear systems: Generic singularities and their stability. Russian Mathematical Surveys 67 (2): 255-280. DOI:10.1070/RM2012v067n02ABEH004786.

Full text not available from this repository.

Abstract

This paper presents an overview of the state of the art in applications of singularity theory to the analysis of generic singularities of controllability of non-linear systems on manifolds.

Item Type: Article
Uncontrolled Keywords: Controllability; Singularity; Stability; Classification
Research Programs: Advanced Systems Analysis (ASA)
Bibliographic Reference: Russian Mathematical Surveys; 67(2):255-280
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:46
Last Modified: 25 Feb 2016 08:40
URI: http://pure.iiasa.ac.at/9863

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313